# SDR VTZA96229

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 111211000
- Condition: Dirty
- Location: Baggage Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6430 - JFK-IAD - DURING CRUISE, RETURNED TO JFK DUE TO THE POD SMOKE LIGHT ILLUMINATING IN FLIGHT.  MX INSPECTED BUT COULD NOT FIND ANY SIGNS OF SMOKE OR FIRE.  OPENED DMI NR 08199 IAW MEL 26-3 ON THE SMOKE DETECTOR.  MX LATER CLEARED DMI NR 08199 ON 6-16-96 BY CLEANING THE SMOKE DETECTOR.  AIRCRFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
